African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 252

Full Length Research Paper

Triple Shehu transform and its properties with applications

Sameehah R. Alkaleeli
  • Sameehah R. Alkaleeli
  • Department of Mathematics, Faculty of Arts and Sciences, Al-Marj, Benghazi University, Libya.
  • Google Scholar
Ahmad A. H. Mtawal
  • Ahmad A. H. Mtawal
  • Department of Mathematics, Faculty of Education, Al-Marj, Benghazi University, Libya.
  • Google Scholar
Mbroka S. Hmad
  • Mbroka S. Hmad
  • Department of Mathematics, Faculty of Arts and Sciences, Al-Abiar, Benghazi University, Libya.
  • Google Scholar


  •  Received: 14 January 2021
  •  Accepted: 19 April 2021
  •  Published: 30 June 2021

How to cite this article

APA /
Alkaleeli, S. R., Mtawal, A. A. H., & Hmad, M. S. (2021). Triple Shehu transform and its properties with applications. African Journal of Mathematics and Computer Science Research, 14(1), 4-12.
Chicago /
Sameehah R. Alkaleeli, Ahmad A. H. Mtawal and Mbroka S. Hmad  . "Triple Shehu transform and its properties with applications." African Journal of Mathematics and Computer Science Research 14, no. 1 (2021): 4-12.
MLA /
Sameehah R. Alkaleeli, Ahmad A. H. Mtawal and Mbroka S. Hmad  . "Triple Shehu transform and its properties with applications." African Journal of Mathematics and Computer Science Research 14.1 (2021): 4-12.